advertisement
Question
Posted by: Rashieda | 2012/05/07

Irregular bleeding

Im 32, taking Hy-an for just over a year as I''m still breastfeeding my 20 month old boy. My menstuation cycle has been consistent and on time till last month. I have gotten my period 3 times in one cycle. And the bleeding has been a bit more than usual. Plus my hair has been falling out more than usual. The only other medication that I started taking is Vital womens multivitamin.
Should I see my gynae or is gp ok?
What could cause having menstrual cycle days apart?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Irregular bleeding could be due to a number of things, including cysts, polyps in the uterus, cervical problems. I would suggest that you see a gynaecologist.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012/05/11

Irregular bleeding could be due to a number of things, including cysts, polyps in the uterus, cervical problems. I would suggest that you see a gynaecologist.
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement